Elliptical symmetry and exchangeability with characterizations

Alzaid, Abdulhamid A. ; Raon, C. Radhakrishna ; Shanbhag, D. N. (1990) Elliptical symmetry and exchangeability with characterizations Journal of Multivariate Analysis, 33 (1). pp. 1-16. ISSN 0047-259X

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/0...

Related URL: http://dx.doi.org/10.1016/0047-259X(90)90002-Y


We establish certain general characterization results on elliptically symmetric distributions and exchangeable random variables. These results yield, in particular, the results given earlier by Maxwell, Bartlett, Kingman, Ali, Smith, Arnold and Lynch, and several others.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Elliptically and Spherically Symmetric Distributions; Exchangeable Random Variables; de Finetti's Theorem; Skitovic -Darmois Theorem; Schoenberg Representation for Spherical Distributions
ID Code:58145
Deposited On:31 Aug 2011 12:35
Last Modified:31 Aug 2011 12:35

Repository Staff Only: item control page